6 doctors weighed in:

Recently I found out that I have a cyst in my ovary and I was pescribed birth control. Now there is brown stuff coming out of my vagina.

6 doctors weighed in
Dr. Hanriet Minasian
Internal Medicine
5 doctors agree

In brief: Don't panic

Anytime you start any hormonal treatment such as birth control pills, you can have some irregular periods and/or some spotting, which is what you are having.
These should all normalize after 1-2 months of taking birth control. If bleeding becomes excessive or accompanied by symptoms such as foul odor or pain, see your physician.

In brief: Don't panic

Anytime you start any hormonal treatment such as birth control pills, you can have some irregular periods and/or some spotting, which is what you are having.
These should all normalize after 1-2 months of taking birth control. If bleeding becomes excessive or accompanied by symptoms such as foul odor or pain, see your physician.
Dr. Hanriet Minasian
Dr. Hanriet Minasian
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors